... after the first week or two of withdrawal. Suddenly for the past 2 weeks I have experienced crippling anxiety, way worse than pre-medication. I wake up and a wave of anxiety hits, I feel nauseous, (I have puked 3 times total since this started) the worst part is that I'm extremely emotional. I cry so easily. I had to take Xmas vacation early because I was afraid of bursting out in tears at work. I also am finishing up my first semester in school which is also stressful. I've read and heard of the concept of windows and waves. this is a really bad wave if it is one, how do I cope?
lee; So sorry your having these problems, But it really is not uncommon with as long as you have been on it normally it takes longer to get it out of your system you should call your doctor and just ask for a hand in tapering down more slowly what they call as the 1/2 life of this drug does no good when it comes to coming off of it. So sometimes you have to be a bit pushy or just tell them your want to stay on a lower dose. But it is not just you this is very common with many and even not all doctors know how hard it is for some people to come off of it. Sorry, your having so many problems and it could be you need a small dose because the pills are still helping you it's real hard to tell sometimes but it's much better than having to deal with these withdrawals. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 1 answer
Posted 8 Aug 2013 • 2 answers
Posted 17 Oct 2014 • 1 answer
Posted 22 Mar 2016 • 1 answer
Posted 11 Aug 2016 • 2 answers